MAUDE Adverse Event Report: ABBOTT MEDICAL TriClip¿ Steerable Guide Catheter; Tricuspid Valve Repair Device, Percutaneously Delivered

ABBOTT MEDICAL TriClip¿ Steerable Guide Catheter; Tricuspid Valve Repair Device, Percutaneously Delivered
Model Number TSGC0201
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with mitral regurgitation (mr) for a mitraclip procedure.During the procedure, a clip was attempted to be placed but was unsuccessful so the clip was retracted.While retracting the clip into the steerable guide catheter (sgc) it became caught.Troubleshooting was performed unsuccessfully and the clip was secured to the side of the sgc and retracted.A small vascular cutdown procedure was performed and the clip was removed successfully.There was no clinically significant delays reported.

Brand Name
TriClip¿ Steerable Guide Catheter
Common Device Name
Tricuspid Valve Repair Device, Percutaneously Delivered
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25310319
Report Number2135147-2026-03602
Device Sequence Number9675924
Product Code DQY
UDI-Device Identifier05415067047748
UDI-Public(01)05415067047748(17)260902(10)50305R1085
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K241538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model NumberTSGC0201
Device Catalogue NumberTSGC0201
Device Lot Number50305R1085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown